Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ASTEMIZOLE-INDUCED TORSADES-DE-POINTES IN A PATIENT WITH VASOSPASTIC ANGINA
Autore:
IKEDA S; OKA H; MATUNAGA K; KUBO S; ASAI S; MIYAHARA Y; OSAKA A; KOHNO S;
Indirizzi:
SASEBO CITY GEN HOSP,DEPT INTERNAL MED,9-3 HIRASE MACHI SASEBO NAGASAKI 857 JAPAN NAGASAKI UNIV,SCH MED,DEPT INTERNAL MED NAGASAKI 852 JAPAN KYOUMACHI HOSP SASEBO JAPAN
Titolo Testata:
Japanese Circulation Journal
fascicolo: 3, volume: 62, anno: 1998,
pagine: 225 - 227
SICI:
0047-1828(1998)62:3<225:ATIAPW>2.0.ZU;2-M
Fonte:
ISI
Lingua:
ENG
Soggetto:
CORONARY-ARTERY SPASM; LONG QT SYNDROME; DE-POINTES; OVERDOSE; INTERVAL; THERAPY;
Keywords:
ASTEMIZOLE; QT PROLONGATION; TORSADES DE POINTES; VASOSPASTIC ANGINA;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
17
Recensione:
Indirizzi per estratti:
Citazione:
S. Ikeda et al., "ASTEMIZOLE-INDUCED TORSADES-DE-POINTES IN A PATIENT WITH VASOSPASTIC ANGINA", Japanese Circulation Journal, 62(3), 1998, pp. 225-227

Abstract

Astemizole (Hismanal(R)), an antihistamine agent, has been reported to be associated with ventricular arrhythmias. In this paper we presenta case of QT prolongation and torsades de pointes (TdP) in a 77-year-old woman who had been taking astemizole (10 mg/day) for 6 months because of allergic skin disease. At the time of admission, the serum concentration of astemizole and its metabolites was markedly elevated at 15.85 ng/ml, approximately 3 times the normal level. The patient was also taking cimetidine, a known inhibitor of cytochrome P-450 enzymatic activity, and during her admission was diagnosed as having vasospasticangina. To the best of our knowledge, this is the first report of astemizole-induced QT prolongation and TdP in Japan.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/06/18 alle ore 17:01:13